# SDR USAAD00155

- Difficulty date: September 28, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - SEVERAL FLOOR TRACK EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR TRACK EMERGENCY LIGHT BATTERY AND POWER SUPPLY.  (M)
